MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SENOMARK MARKER; BREAST TISSUE MARKER

BARD PERIPHERAL VASCULAR, INC. SENOMARK MARKER; BREAST TISSUE MARKER
Model Number SMTEC10G
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction, therefore a lot history review was performed.The device was not returned for evaluation.Based on the photo review, the investigation is confirmed for reported package damage.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the malfunction indicated that model smtec10g breast tissue marker allegedly experienced a tear in the package.This report was received from one source.This malfunction did not involve a patient as there was no patient contact.The patient's age, weight, and gender were not provided.

Brand Name
SENOMARK MARKER
Common Device Name
BREAST TISSUE MARKER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10282895
Report Number2020394-2020-04496
Device Sequence Number14169293
Product Code NEU
UDI-Device Identifier00801741031977
UDI-Public(01)00801741031977
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSMTEC10G
Device Catalogue NumberSMTEC10G
Device Lot NumberVTDR00202
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1